# SDR ERAA201204030035

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 36,670 hours, 40,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Weak
- Location: Emergency Light
- Part time: 49 hours, 64 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EXIT LIGHT INOPERATIVE.  EMERGENCY LIGHT BATTERY PACK IN AFT RT CEILING REMOVED AND REPLACED IAW DHC-8 MAINTENANCE MANUAL 33-52-00, EMERGENCY LIGHTS OPS CHECK GOOD.
